# SDR ASOA04831

- Difficulty date: October 24, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R9515935
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE RT AIR CYCLE MACHINE SUPPORT BRACKET WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REMOVING AND REPLACING THE RT AIR CYCLE MACHINE SUPPORT BRACKET IAW SRM 51-42-00.
